# SDR SWIA200413140

- Difficulty date: April 10, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 12,113 hours, 17,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, L
- Precautionary procedure: O

## Discrepancy

ROW 6 SEAT -A- EMERGENCY LIGHT POD DOES NOT ILLUMINATE.  REMOVED AND REPLACED LAMP AT SEAT 6A.  EMERGENCY LIGHT OPS CHECKS GOOD.
